# SDR 97FDEA00040

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727222
- Aircraft serial: 19193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520826
- Condition: Corrosion
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0284 004 CORROSION (C53-224-01,1) ON FLOORBEAM AROUND NUTPLATE HOLES BS 380 LBL 45 TO 55, WL 207.5.  *S/D*  REPAIRED FLOORBEAM BS 380, LBL 31 TO  LBL 70, WL 208 IAW FED-EX SRM 53-10-8 FIG 5.  CORROSION FOUND TO BE OUT OF LIMITS.
